Alert archive / New Mexico / Wind Advisories in 2018
Wind Advisory 6, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Feb 18, 2018, 11:57 AM MST for 6 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Feb 19, 2018, 6:00 AM MST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2018, 11:57 AM MST (18:57 UTC)
- In effect from
- Feb 19, 2018, 6:00 AM MST
- Expired
- Feb 20, 2018, 5:00 AM MST
- In force
- 23 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 54 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 7.0 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
434 WWUS74 KEPZ 181857 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 1157 AM MST Sun Feb 18 2018 ...Windy Across Southern New Mexico and Far West Texas on Monday... .An approaching upper level disturbance to the west will combine with a surface low to the northeast to produce windy conditions on Monday. Winds will have sustained speeds around 30 mph with gusts up to 50 mph across the lower elevations with stronger winds occurring over mountain areas and along eastern slopes. Blowing dust will lower the visibility to less than a mile over a few locations across the lowlands. NMZ414>416-191200- /O.NEW.KEPZ.WI.Y.0006.180219T1300Z-180220T0700Z/ West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 1157 AM MST Sun Feb 18 2018 ...WIND ADVISORY IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT MST MONDAY NIGHT... The National Weather Service in El Paso Tx/Santa Teresa has issued a Wind Advisory, which is in effect from 6 AM Monday to midnight MST Monday night. * TIMING...Winds will increase around sunrise with strong gusty winds continuing through the afternoon and evening. * WINDS...West to southwest winds will have sustained speeds around 30 to 40 mph with gusts up to 60 mph. * IMPACTS...The high winds will create very difficult driving conditions especially for high profile vehicles. Smaller buildings and other property may be damaged and a few trees may be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ402>413-417-191200- /O.NEW.KEPZ.WI.Y.0006.180219T1900Z-180220T0700Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin-Otero Mesa- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande, White Sands Range Headquarters, and Crow Flats 1157 AM MST Sun Feb 18 2018 ...WIND ADVISORY IN EFFECT FROM NOON MONDAY TO MIDNIGHT MST MONDAY NIGHT... The National Weather Service in El Paso Tx/Santa Teresa has issued a Wind Advisory, which is in effect from noon Monday to midnight MST Monday night. * TIMING...Winds will increase in the late morning and early afternoon and attain maximum speeds from mid afternoon through the mid evening. * WINDS...Winds will have sustained speeds around 25 to 35 mph with gusts to 50 mph. * IMPACTS...Blowing dust will lower the visibility to under a mile over a few locations across the lowlands including portions of Interstate 10 around Las Cruces...Deming and Lordsburg. A few smaller trees may be blown down and loose objects may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TXZ418-419-191200- /O.NEW.KEPZ.WI.Y.0006.180219T2200Z-180220T0700Z/ Western El Paso County-Eastern/Central El Paso County- Including the cities of Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, and Fort Bliss 1157 AM MST Sun Feb 18 2018 ...WIND ADVISORY IN EFFECT FROM 3 PM MONDAY TO MIDNIGHT MST MONDAY NIGHT... The National Weather Service in El Paso Tx/Santa Teresa has issued a Wind Advisory, which is in effect from 3 PM Monday to midnight MST Monday night. * TIMING...Winds will increase in the early afternoon and attain maximum speeds from late afternoon through late evening. * WINDS...Winds will have sustained speeds around 25 to 35 mph with gusts up to 50 mph. * IMPACTS...Blowing dust will lower the visibility to less than a mile over a few locations. Smaller trees may be blown down and smaller loose objects may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Rogash
3 follow-up statements
543 WWUS74 KEPZ 191200 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 500 AM MST Mon Feb 19 2018 ...Windy Across Southern New Mexico and Far West Texas this afternoon and this evening... .An approaching upper level disturbance to the west will combine with a surface low to the northeast to produce windy conditions late this morning into this evening. Winds will have sustained speeds of 25-35 mph with gusts of 40-50 mph. Blowing dust is possible over desert areas this afternoon. The winds for most areas will diminish some after sunset. Winds along the east slopes of terrain will continue into early Tuesday morning. TXZ420-192300- /O.EXB.KEPZ.WI.Y.0006.180219T1900Z-180220T1200Z/ Northern Hudspeth Highlands/Hueco Mountains- Including the cities of Hueco Tanks and Loma Linda 500 AM MST Mon Feb 19 2018 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 5 AM MST TUESDAY... The National Weather Service in El Paso Tx/Santa Teresa has issued a Wind Advisory, which is in effect from noon today to 5 AM MST Tuesday. * TIMING...Winds will increase late this morning with strong gusty winds continuing through the afternoon and much of tonight. * WINDS...West to southwest winds will have sustained speeds around 30 to 40 mph with gusts up to 50 mph. * IMPACTS...The high winds will create very difficult driving conditions especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TXZ418-192300- /O.EXT.KEPZ.WI.Y.0006.180219T1900Z-180220T0700Z/ Western El Paso County- Including the cities of Downtown El Paso, West El Paso, and Upper Valley 500 AM MST Mon Feb 19 2018 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT MST TONIGHT... * TIMING...Winds will increase late this morning through the early evening hours. * WINDS...Winds will have sustained speeds around 25 to 35 mph with gusts up to 45 mph. * IMPACTS...The strong winds will create very difficult driving conditions especially for high profile vehicles. Smaller buildings and other property may be damaged and a few trees may be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TXZ419-192300- /O.EXT.KEPZ.WI.Y.0006.180219T1900Z-180220T1200Z/ Eastern/Central El Paso County- Including the cities of East and Northeast El Paso, Socorro, and Fort Bliss 500 AM MST Mon Feb 19 2018 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 5 AM MST TUESDAY... * TIMING...Winds will increase late this morning through much of tonight. * WINDS...Winds will have sustained speeds around 25 to 35 mph with gusts up to 50 mph. * IMPACTS...The strong winds will create very difficult driving conditions especially for high profile vehicles. Smaller buildings and other property may be damaged and a few trees may be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ414>416-192300- /O.CON.KEPZ.WI.Y.0006.180219T1300Z-180220T0700Z/ West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 500 AM MST Mon Feb 19 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... * TIMING...Strong winds will continue through the afternoon and evening. * WINDS...West to southwest winds will have sustained speeds around 30 to 40 mph with gusts up to 50 mph. * IMPACTS...The strong winds will create very difficult driving conditions especially for high profile vehicles. Smaller buildings and other property may be damaged and a few trees may be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ402>413-417-192300- /O.CON.KEPZ.WI.Y.0006.180219T1900Z-180220T0700Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin-Otero Mesa- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande, White Sands Range Headquarters, and Crow Flats 500 AM MST Mon Feb 19 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MST TONIGHT... * TIMING...Winds will increase late this morning through much of this evening. * WINDS...Winds will have sustained speeds around 25 to 35 mph with gusts to 45 mph. * IMPACTS...The strong winds will create very difficult driving conditions especially for high profile vehicles. Smaller buildings and other property may be damaged and a few trees may be blown down. A few areas could see blowing dust, with visibilities down to one mile. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Hefner
253 WWUS74 KEPZ 192242 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 342 PM MST Mon Feb 19 2018 ...Windy Across Southern New Mexico and Far West Texas this evening and tonight... .An approaching upper level storm system to the west will combine with a surface low to the northeast will continue windy conditions this evening and into the morning hours for locations. Winds will have sustained speeds of 25-35 mph with gusts of 40-50 mph. Isolated blowing dust is possible over dust prone area around Deming and Lordsburg. The winds for most areas will diminish some after sunset. Winds along the east slopes of area mountains will continue into early Tuesday morning. NMZ414>416-200700- /O.EXT.KEPZ.WI.Y.0006.000000T0000Z-180220T1200Z/ West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 342 PM MST Mon Feb 19 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM MST TUESDAY... * TIMING...Strong winds will continue through this evening and in the morning hours. * WINDS...West to southwest winds will have sustained speeds around 25 to 35 mph with gusts up to 50 mph. * IMPACTS...The strong winds will create very difficult driving conditions especially for high profile vehicles. Smaller buildings and other property may be damaged and a few trees may be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ402>413-417-TXZ418-200700- /O.CON.KEPZ.WI.Y.0006.000000T0000Z-180220T0700Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin-Otero Mesa- Western El Paso County- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande, White Sands Range Headquarters, Crow Flats, Downtown El Paso, West El Paso, and Upper Valley 342 PM MST Mon Feb 19 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... * TIMING...Winds will continue through much of this evening. * WINDS...Winds will have sustained speeds around 25 to 35 mph with gusts to 45 mph. * IMPACTS...The strong winds will create very difficult driving conditions especially for high profile vehicles. Smaller buildings and other property may be damaged and a few trees may be blown down. A few areas could see blowing dust, with visibilities down to one mile. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TXZ419-420-200700- /O.CON.KEPZ.WI.Y.0006.000000T0000Z-180220T1200Z/ Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains- Including the cities of East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, and Loma Linda 342 PM MST Mon Feb 19 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY... * TIMING...Winds will continue through the early morning hours of Tuesday. * WINDS...Winds will have sustained speeds around 25 to 35 mph with gusts up to 50 mph. * IMPACTS...The strong winds will create very difficult driving conditions especially for high profile vehicles. Smaller buildings and other property may be damaged and a few trees may be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
630 WWUS74 KEPZ 200750 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 1250 AM MST Tue Feb 20 2018 ...Windy Across Southern New Mexico and Far West Texas this morning... .An approaching upper level storm system to the west will combine with a surface low to the northeast will continue windy conditions early this morning Winds will have sustained speeds of 25-35 mph with gusts of 40- 50 mph. Isolated blowing dust is possible over dust prone areas. NMZ414>416-201200- /O.CON.KEPZ.WI.Y.0006.000000T0000Z-180220T1200Z/ West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 1250 AM MST Tue Feb 20 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST EARLY THIS MORNING... * TIMING...Strong winds will continue through the early morning hours. * WINDS...West to southwest winds will have sustained speeds around 25 to 35 mph with gusts up to 50 mph. * IMPACTS...The strong winds will create very difficult driving conditions especially for high profile vehicles. Smaller buildings and other property may be damaged and a few trees may be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TXZ419-420-201200- /O.CON.KEPZ.WI.Y.0006.000000T0000Z-180220T1200Z/ Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains- Including the cities of East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, and Loma Linda 1250 AM MST Tue Feb 20 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST EARLY THIS MORNING... * TIMING...Winds will continue through the early morning hours of Tuesday. * WINDS...Winds will have sustained speeds around 25 to 35 mph with gusts up to 50 mph. * IMPACTS...The strong winds will create very difficult driving conditions especially for high profile vehicles. Smaller buildings and other property may be damaged and a few trees may be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Rogash
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Feb 18, 3:10 AM MST, 8 hours 47 minutes earlier.
Area forecast discussion, Feb 18, 3:10 AM MST, 8 hours 47 minutes before
Area Forecast Discussion National Weather Service El Paso Tx/Santa Teresa NM 310 AM MST Sun Feb 18 2018 .SYNOPSIS... Relatively moist southwest flow will continue over the Borderland through Monday night, with a slight chance of showers most areas through this period. Increasing winds aloft with a series of upper troughs will also increase the winds at the surface. Winds today will increase to 20 to 30 mph, with even a bit stronger winds on Monday. Temperatures will be well above normal today and Monday. Drier southwest flow will develop for most of the rest of the week as troughs aloft continue toward our area. Temperatures will cool to around normal Tuesday and Wednesday and then warm back above normal for the remainder of the week. Gusty winds will return Thursday and Friday. && .DISCUSSION... Looks like a pretty active week shaping up ahead of us, though not terribly impactful. Large scale pattern finds amplified upper ridge over the north Pacific and Alaska, with a long wave trough over the western half of the U.S. This general pattern will hold through the forecast period. In the short term...upper low off the northern Baja continues to pump some layered moisture up over the area, though not as moist as out recent rain event. PWs are around .3 inches north to .7 inches far south. PWs are not forecast to chance much, but the Baja low opening up into trough and advancing toward the area (western Arizona this afternoon and to west Texas Monday afternoon) will increase upper dynamics and give the area a slight chance of showers today and Monday. The western CWA will be under the RRQ of 90+ kt jet this afternoon to aid in shower development. The jet will displace east of the area Monday, but increasing PVA will continue the chance of showers. Probably of more importance is the winds accompanying this upper trough. The strong cross mountain flow will develop a lee side trough this afternoon, though mostly over the Colorado front range (not ideal for strong winds locally). Having said that though, we will still probably see winds into the windy category this afternoon. On Monday the lee side troughing extends more into eastern New Mexico and the winds aloft increase around 10 mph through the layer. Surface winds will probably reach into the lower advisory criteria, but will let day shift look one more time at this. Snow levels will remain quite high today, but slowly fall tonight and Monday with some cooler air aloft (perhaps down to 8000 ft Mon afternoon). Trough looks to bring a weak Pacific cool front through Monday night so snow levels will drop to 6000 ft west/6500 ft east Monday night at the tail end of the shower activity. The remainder of the week will see a series of short waves drop down the front side of the upper ridge and into the long wave trough, with the aid of strong jet streaks. Tuesday and Wednesday will see a break as we sit under the base of the long wave trough. The first short wave then moves in Thursday. Looks a bit too far north for showers, though the Gila could see a stray shower. The trough will bring back gusty winds Thursday and especially Friday. Though beyond the forecast period, a second trough drops down Sunday for more winds, but little chance of showers. Temperatures will be up and down: Highs today well above normal with the the beginning of southwest winds. Monday still above normal though a bit cooler as cooler air aloft mixes down. Tuesday and Wednesday will see highs back to or slightly below normal behind the Pacific cool front. Temperatures will warm back above normal Thursday and Friday with the return of southwest winds. && .AVIATION...Valid 18/12Z-19/12Z... 12Z-14Z patchy 1-3SM BR and low ceilings FEW-SCT001-005. An upper level disturbance will allow for breezy afternoon winds on Sunday along with some spotty rain showers. Afternoon winds 230-260 20-25KT with G30. Ceilings generally SCT-BKN040-060 SCT-BKN200-250. && .FIRE WEATHER... The primary focus over the next couple days will be breezy to windy conditions today and Monday. An upper level system will bring a slight chance of rain showers on Sunday along with breezy afternoon west winds around 20-25 mph with gusts to 30 mph. Temperatures will be 5-10 degrees above normal. Monday will be cooler and drier with west winds 25-30 mph and gusts around 40 mph. The rest of the week will feature light winds and near normal temperatures. Min RH will stay above 20 percent area wide through the forecast period. && .PRELIMINARY POINT TEMPS/POPS... El Paso 72 56 67 49 / 0 10 10 0 Sierra Blanca 74 50 72 43 / 0 0 10 0 Las Cruces 71 49 65 41 / 0 10 10 0 Alamogordo 69 48 66 41 / 0 10 10 10 Cloudcroft 52 33 40 26 / 10 20 30 20 Truth or Consequences 68 48 66 39 / 20 10 10 20 Silver City 60 41 54 31 / 20 20 20 30 Deming 69 45 65 38 / 10 10 10 10 Lordsburg 68 43 64 36 / 20 20 20 10 West El Paso Metro 70 56 67 48 / 0 10 10 0 Dell City 73 49 69 42 / 0 0 10 0 Fort Hancock 76 53 72 46 / 0 0 10 0 Loma Linda 70 50 63 42 / 0 10 10 0 Fabens 74 53 70 45 / 0 0 10 0 Santa Teresa 71 50 66 44 / 0 10 10 0 White Sands HQ 71 52 67 44 / 0 10 10 0 Jornada Range 70 46 66 40 / 0 10 10 0 Hatch 70 46 68 38 / 0 10 10 0 Columbus 71 49 67 41 / 10 10 10 10 Orogrande 72 51 68 44 / 0 10 10 0 Mayhill 60 41 51 34 / 20 10 30 20 Mescalero 58 37 49 31 / 20 10 30 20 Timberon 59 38 49 32 / 10 10 30 20 Winston 64 36 55 28 / 20 20 20 20 Hillsboro 66 43 60 35 / 20 10 20 30 Spaceport 69 44 65 39 / 10 10 10 10 Lake Roberts 61 32 52 24 / 20 30 30 30 Hurley 63 40 57 35 / 20 20 20 20 Cliff 64 40 62 35 / 20 30 30 30 Mule Creek 62 41 57 35 / 20 30 20 30 Faywood 64 42 58 34 / 20 10 20 20 Animas 68 45 65 37 / 20 20 20 10 Hachita 68 43 65 37 / 10 10 10 10 Antelope Wells 68 47 64 38 / 20 20 10 10 Cloverdale 64 46 58 37 / 20 30 20 10 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...None. TX...None. && Hefner/Dennhardt
Hazardous weather outlook, Feb 18, 4:07 AM MST, 7 hours 50 minutes before
Hazardous Weather Outlook National Weather Service El Paso Tx/Santa Teresa NM 407 AM MST Sun Feb 18 2018 NMZ402-403-408-414>416-191215- Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Eastern Black Range Foothills- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- 407 AM MST Sun Feb 18 2018 This Hazardous Weather Outlook is for portions of south central New Mexico and southwest New Mexico. .DAY ONE...Today and Tonight. Slight chance of showers. Winds increasing to 20 to 30 mph this afternoon. Showers turning to snow tonight above 8500 ft. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Slight chance of showers continuing through Monday night. Snow levels falling to around 6500 ft Monday night with an inch or two of snowfall possible at higher elevations. Roads could briefly become snow packed at these elevations. Strong winds of 25 to 35 mph Monday afternoon and evening. Windy again Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NMZ401-404>407-409>413-417-TXZ418>424-191215- Upper Gila River Valley-Southwest Desert/Lower Gila River Valley- Lowlands of the Bootheel-Uplands of the Bootheel- Southwest Desert/Mimbres Basin-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 407 AM MST Sun Feb 18 2018 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...Today and Tonight. Slight chance of showers. Gusty winds to 20 to 30 mph this afternoon. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Slight chance of showers continuing through Monday night. Strong winds of 25 to 35 mph developing Monday afternoon. A few areas of blowing dust possible with these winds. Driving visibilities could drop to below 3 miles, mainly along I-10 corridor Deming to Arizona state line. Windy again on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Hefner
Nearby
Wind Advisories in New Mexico, 2018Wind Advisories in Texas, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.